# SDR SWAA2024091637203

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 57,806 hours, 29,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H PHOTOLUMINESCENT STRIP MISSING<[01] INSTALLED PHOTOLUMINESCENT STRIP PER M/M 33-51-15.
